# SDR R61A2019081790847

- Difficulty date: August 9, 2019
- Submitted: August 17, 2019
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 29,606 hours, 23,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060293003
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK,   FRAME 90 & RBL 29, GUSSET PLATE FOUND CORRODED.  THE GUSSET PLATE WAS REPLACED IAW SRM 51-41-02.
